RE: Nelson I Have a question for you
May 14, 2010
Sorry I wasn't very descriptive. I have always been thin, I got really thin after graduating from high school. Went from 130 to 110. My hiv issue is more recent. My symptoms are starting at 5 weeks after were red dots on torso and upper chest. A white tongue with red dots on the tip with a constant burn on he tip. They look as if my taste buds are inflamed. The white tongue is gone but the red dots with burn remain now at 5 months later. small marble(lymph nodes) in armpits, left one kinda hurts I think because it is right in a joint and gets pinched. My test were a 100 day antibody and an hiv rna pcr at 11 weeks. More recent I've developed wrist and elbow pain. And with the wieght issue I've already have is there any diets or supplements or disorder I can look into. Does being extremely underwieght have any negative effects on someone with hiv. Again thanks a lot Nelso. Best wishes
Response from Mr. Vergel
I suggest that you go see a dermatologist and a dietitian. Can your doctor refer you? So when was the last time you got tested for HIV? Have you ever been told that you suffer from anxiety or depression? Have you shared these symptoms with your doctor? I am sorry that I cannot be of more help, but since you are HIV negative with symptoms that could be related to many things that are not HIV related, you should really seek help from your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.